# SDR SWAA2021050364615

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E16461 -- FWD CARGO COMP. LT FLOOR BAFFLE AT BS500A-BS500B;WL156 LBL21.8 WITH EXTRA HOLES. / REMOVED AND REPLACED FWD CARGO LT FLOOR BAFFLE BETWEEN STA 500A TO 500B WL 156 LBL 21.8 PER B737-7 SRM 53-30-53-2R-1 FIG 202 SHEET 1 TO 4 AND DWG 143A7510
